# SDR NXTA11220

- Difficulty date: February 8, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N146CF
- Make and model: Agusta A109E
- Aircraft serial: 11220
- Aircraft time: 3,500 hours, 16,706 cycles
- Engine: Pwc PW206C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A BROKEN ELECTRICAL WIRE TERMINAL CARRYING 115 VAC CONTACTED THE GROUND SIDE OF THE GFCI ELECTRICAL OUTLET AND MELTED THE PLASTIC BACK OF THE OUTLET.  PILOT NOTICED SMELL AND CREW REPORTED SEEING "VISIBLE VAPOR" IN THE AFT CABIN OF THE AIRCRAFT.  PILOT MADE AN UNEVENTFUL UNSCHEDULED LANDING.
